MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 FLEX / VALUE
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the detector protection panel was damaged.The use of device was unknown and there was no patient or user harm.Additional information received that the detector was dropped.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost 4.X indicating that the detector protection panel was damaged.The use of the device was unknown and there was no harm to the patient or user.Field service engineer (fse) performed analysis and concluded that the detector had been dropped, which damaged the protection panel.This damage caused image artifacts.After replacing the protection panel, the system is working properly.System returned to clinical use with full functionality.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).

Brand Name
DIGITALDIAGNOST 4.1 FLEX / VALUE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key22049901
Report Number3003768251-2025-000073
Device Sequence Number9280232
Product Code MQB
UDI-Device Identifier00884838074514
UDI-Public(01)00884838074514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 FLEX / VALUE
Device Catalogue Number712032
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown